Please use this identifier to cite or link to this item: http://hdl.handle.net/10923/8222
Type: Article
Title: Processual structure of the finitude in hegelian logic
Author(s): Agemir Bavaresco
In: Revista Pensamiento Americano
Issue Date: 2015
Volume: 8
Issue: 15
First page: 41
Last page: 55
Keywords: Finitude
Hegelian Logic
Processual Structure
URI: http://hdl.handle.net/10923/8222
ISSN: 2027-2448
Appears in Collections:Artigo de Periódico

Files in This Item:
File Description SizeFormat 
Processual_structure_of_the_finitude_in_hegelian_logic.pdf167,57 kBAdobe PDFOpen
View


All Items in PUCRS Repository are protected by copyright, with all rights reserved, and are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Read more.